About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 675464, 7 pages
http://dx.doi.org/10.1155/2014/675464
Research Article

Poincaré-Type Inequalities for the Composite Operator in -Averaging Domains

1Department of Math, Harbin Institute of Technology, Harbin 150001, China
2School of Management, Harbin Institute of Technology, Harbin 150001, China

Received 12 November 2013; Accepted 10 January 2014; Published 25 February 2014

Academic Editor: Shusen Ding

Copyright © 2014 Guannan Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Staples, “Lp-averaging domains and the Poincaré inequality,” Annales Academiae Scientiarum Fennicae A, vol. 14, no. 1, pp. 103–127, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. S. Ding and C. A. Nolder, “Ls(μ)-averaging domains,” Journal of Mathematical Analysis and Applications, vol. 283, no. 1, pp. 85–99, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Ding, “Lφ(μ)-averaging domains and the quasi-hyperbolic metric,” Computers & Mathematics with Applications, vol. 47, no. 10-11, pp. 1611–1618, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Xing and S. Ding, “Norms of the composition of the maximal and projection operators,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 12, pp. 4614–4624, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. C. Johnson and S. Ding, “Integral estimates for the potential operator on differential forms,” International Journal of Analysis, vol. 2013, Article ID 108623, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Xing and S. Ding, “Poincaré inequalities with the Radon measure for differential forms,” Computers & Mathematics with Applications, vol. 59, no. 6, pp. 1944–1952, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Ling and G. Bao, “Some local Poincaré inequalities for the composition of the sharp maximal operator and the Green's operator,” Computers & Mathematics with Applications, vol. 63, no. 3, pp. 720–727, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Bi and S. Ding, “Orlicz norm inequalities for the composite operator and applications,” Journal of Inequalities and Applications, vol. 2011, article 69, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. P. Agarwal, S. Ding, and C. Nolder, Inequalities for Differential Forms, Springer, New York, NY, USA, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Bi, “Weighted inequalities for potential operators on differential forms,” Journal of Inequalities and Applications, vol. 2010, Article ID 713625, 13 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Johnson and S. Ding, “Integral estimates for the potential operator on differential forms,” International Journal of Analysis, vol. 2013, Article ID 108623, 6 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. Iwaniec and A. Lutoborski, “Integral estimates for null Lagrangians,” Archive for Rational Mechanics and Analysis, vol. 125, no. 1, pp. 25–79, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet